# SDR SWAA2023062955749

- Difficulty date: June 2, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK BS 923; RBL 25 TRACK OUTBOARD FLANGE; WL 208 HAS ELONGATED HOLE.<[01] NO SRM ENTRIES FOUND REPLACEMENT OF THE PART IS APPLICABLE PER SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED PASSENGER CABIN SEAT TRACK SECTION BS887-BS927; RBL 25; WL 208 DUE TO HAS ELONGATED HOLE I.A.W SRM 51-10-02-0G-0;[03] CORRECTIVE ACTION 2 SHOULD READ  REMOVED PASSENGER CABIN SEAT TRACK SECTION BS887-BS947; RBL 25; WL 208 DUE TO HAS ELONGATED HOLE I.A.W SRM 51-10-02-0G-0;[04] VERIFIED CORRECTIVE ACTION 1-3.;[05] OK TO INSTALL NEW CABIN SEAT TRACK BS 887 TO BS 947 RBL 25 WL 208;[06] VERIFIED CORRECTION ACTION ITEM 5; OK TO INSTALL GIVEN.;[07] INSTALLED CABIN SEAT TRACK AT BS 887 TO BS 947 RBL 25 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5300.;[08] VERIFIED CORRECTIVE ACTION 7;[09] UPDATED PART LIST;[10] VERIFIED FAULT IS COMPLETED.
